MathSciNet Relay Station
MathSciNet bibliographic data
MR2755052 35Q53 (33E05 35C08)
Lu, Dianchen; Shi, Qian New Jacobi elliptic functions solutions for the combined KdV-MKdV equation. Int. J. Nonlinear Sci. 10 (2010), no. 3, 320–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement